# SDR GQVA2014FA0000644

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: General aviation
- Aircraft: N912JC
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501165
- Aircraft time: 350 hours, 188 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: 23092100501
- Condition: Gouged
- Location: Mlg
- Part time: 350 hours, 188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKE SYSTEM MANIFOLD ON THE MLG STRUT ON THE LT AND RT MLG WERE FOUND GOUGED.  REPLACEMENT OF BOTH MANIFOLDS AND SUPPORT CLAMPS.
